# SDR AALA2009020200445

- Difficulty date: February 2, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 60,310 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - MID CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY CHARGER IN MID CABIN LEFT NUMBER 2 DOOR.
